# SDR CALA2014110792663

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1197 UPPER T CAP UPPER & LOWER SURFACE IN AFT CARGO COMPARTMENT LBL 40 RBL 40.  R & R UPPER T CAP ON FRAME 197 LBL40 RBL40 IAW SRM 51-40-02 PAR 4B FIG 3 & PAR 7D FIG 12 & FIG 14.  MATERIAL ID & FABRICATED INNER CHORD IAW SRM 53-60-07 FIG 1 ITEM 7 & GMM 07-35-05 PAR 8.
